"The Schur Complements of Generalized Doubly Diagonally Dominant Matric" by Jianzhou Liu, Yunqing Huang et al.
 

Mathematics Faculty Articles

The Schur Complements of Generalized Doubly Diagonally Dominant Matrices

Document Type

Article

Publication Date

2-1-2004

Publication Title

Linear Algebra and its Applications

Keywords

Comparison matrix, Diagonally dominant matrix, Doubly diagonally dominant matrix, Generalized doubly diagonally dominant matrix, M-matrix, Schur complement

ISSN

0024-3795

Volume

378

First Page

231

Last Page

244

Abstract

As is known, the Schur complements of diagonally dominant matrices are diagonally dominant; the same is true of doubly diagonally dominant matrices. The purpose of this paper is to extend the results to the generalized doubly diagonally dominant matrices (a proper subset of H-matrices); that is, we show that the Schur complement of a generalized doubly diagonally dominant matrix is a generalized doubly diagonally dominant matrix.

Comments

Under an Elsevier user license

MSC

  • 15A48;
  • 15A45

DOI

10.1016/j.laa.2003.09.012

Peer Reviewed

Share

COinS